# SDR SWIA2021062258873

- Difficulty date: April 11, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LBL 9 PAX SEAT TRACK HAS EVIDENCE OF CORROSION AT APPROX FS 409 +54.     (C-CHECK - RO 6/19/21) / BLENDED *LBL 9 PAX SEAT TRACK FROM APPROX FS 409 +54 REF CRJ 200 SRM 51-21-06. FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 53-21-49.  REMOVED AND INSTALLED AND FABBED NEW SEAT TRACK REF  REO 601R-53-00-485 REV-D DATE 01-29-2018 . SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH ALL STEP OF REO 601R-53-00-485 REV-D DATE 01-29-2018
